Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAdams, David H.en
dc.identifier.citationAdams, D. H. (2001). Index of a Family of Lattice Dirac Operators and Its Relation to the Non-Abelian Anomaly on the Lattice. Physical Review Letters, 86(2), 200-203.en
dc.description.abstractIn the continuum, a topological obstruction to the vanishing of the non-Abelian anomaly in 2n dimensions is given by the index of a certain Dirac operator in 2n+2 dimensions, or equivalently, the index of a 2-parameter family of Dirac operators in 2n dimensions. In this paper an analogous result is derived for chiral fermions on the lattice in the overlap formulation. This involves deriving an index theorem for a family of lattice Dirac operators satisfying the Ginsparg-Wilson relation. The index density is proportional to Lüscher's topological field in 2n+2 dimensions.en
dc.format.extent4 p.en
dc.relation.ispartofseriesPhysical review lettersen
dc.rights© 2001 The American Physical Society. This paper was published in Physical Review Letters and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI:  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectPhysical and Mathematical Sciencesen
dc.titleIndex of a family of lattice Dirac operators and its relation to the non-abelian anomaly on the latticeen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles

Citations 20

Updated on Dec 2, 2022

Web of ScienceTM
Citations 20

Updated on Dec 6, 2022

Page view(s) 50

Updated on Dec 8, 2022

Download(s) 20

Updated on Dec 8, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.